Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 46, NWS Dodge City, KS

May 24, 20114 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 24, 2011, 5:01 PM CDT for 4 counties in Kansas. It was in force for 44 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2011, 5:01 PM CDT (22:01 UTC)
Expired
May 24, 2011, 5:45 PM CDT
In force
44 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
4.5 in
Wind
60.0 mph

Counties Hodgeman County, KS, Ness County, KS, Pawnee County, KS, Rush County, KS

The radar

The Dodge City radar (KDDC), 79 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 5:03 PM CDTHAIL 0.88Sw Ness City, KS
May 24, 5:08 PM CDTHAIL 2.752 S Ness City, KS
May 24, 5:09 PM CDTHAIL 2.751 Wsw Ness City, KS
May 24, 5:20 PM CDTHAIL 1.56 Nne Ness City, KS
May 24, 5:20 PM CDTHAIL 2.75Ness City, KS
May 24, 5:48 PM CDTHAIL 1.75Ene Alexander, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 1:27 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.0 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2011-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1043 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2011-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1043 J/kg
Mixed-layer CIN
-263 J/kg
Mixed-layer LCL
625 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

664 
WUUS53 KDDC 242201
SVRDDC
KSC083-135-145-165-242245-
/O.NEW.KDDC.SV.W.0046.110524T2201Z-110524T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
501 PM CDT TUE MAY 24 2011

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HODGEMAN COUNTY IN SOUTHWEST KANSAS...
  NESS COUNTY IN WEST CENTRAL KANSAS...
  NORTHWESTERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHWESTERN RUSH COUNTY IN CENTRAL KANSAS...

* UNTIL 545 PM CDT

* AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DANGEROUS AND EXTREMELY
  DESTRUCTIVE HAIL UP TO SOFTBALL SIZE...AND DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 12 MILES SOUTH OF NESS CITY...
  AND MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NESS CITY...
  BAZINE...
  ALEXANDER...
  MAINLY RURAL AREAS OF NESS...NORTHEASTERN HODGEMAN...NORTHWESTERN
  PAWNEE AND SOUTHWESTERN RUSH COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3864 9963 3853 9949 3821 9951 3817 9994
      3846 10016
TIME...MOT...LOC 2201Z 237DEG 21KT 3829 9991
WIND...HAIL 60MPH 4.50IN

$$

AWJ
1 follow-up statement
149 
WWUS53 KDDC 242208
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
508 PM CDT TUE MAY 24 2011

KSC083-145-242218-
/O.CAN.KDDC.SV.W.0046.000000T0000Z-110524T2245Z/
PAWNEE KS-HODGEMAN KS-
508 PM CDT TUE MAY 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HODGEMAN AND
NORTHWESTERN PAWNEE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3860 9963 3853 9949 3827 9965 3826 9992
      3844 10006
TIME...MOT...LOC 2208Z 237DEG 21KT 3828 9984

$$

KSC135-165-242245-
/O.CON.KDDC.SV.W.0046.000000T0000Z-110524T2245Z/
RUSH KS-NESS KS-
508 PM CDT TUE MAY 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
NESS AND WEST CENTRAL RUSH COUNTIES UNTIL 545 PM CDT...

AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DANGEROUS AND EXTREMELY
DESTRUCTIVE HAIL UP TO SOFTBALL SIZE...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.  THIS STORM WAS LOCATED 13 MILES SOUTH OF NESS CITY...AND
MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  NESS CITY...
  BAZINE...
  ALEXANDER...
  MAINLY RURAL AREAS OF SOUTHEASTERN NESS AND WESTERN RUSH COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3860 9963 3853 9949 3827 9965 3826 9992
      3844 10006
TIME...MOT...LOC 2208Z 237DEG 21KT 3828 9984
WIND...HAIL 60MPH 4.25IN

$$

SUGDEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 1:48 PM CDT, 3 hours 13 minutes earlier.

Area forecast discussion, May 24, 1:48 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
148 PM CDT TUE MAY 24 2011

.DISCUSSION...

DAYS 1-2...

MOST OF THE ATTENTION WAS PAID TO THE FIRST 12 HOURS OF THE FORECAST
AS A SIGNIFICANT SEVERE EVENT IS ABOUT TO UNFOLD ACROSS THE CWFA.
LATEST REFLECTIVITY KDDC SCANS SHOW THAT A ROTATING SUPERCELL HAS
ALREADY FORMED ACROSS MORTON AND STEVENS COUNTY. EXPECT AERIAL COVERAGE
OF SUPERCELLS TO INCREASE THROUGH THE NEXT SEVERAL HOURS AS A STRONG
AND POTENT SHORTWAVE THAT IS LOCATED OVER EASTERN COLORADO EJECTS ACROSS
KANSAS. LATEST HRRR, NAM, RUC, AND THE 4 KM WRF ALL AGREE ON CONVECTION
INCREASING ACROSS THE CWFA THIS AFTERNOON. LATEST LAPS ANALYSIS SHOWS
1000-2000 J/KG OF CAPE FORMING ACROSS THE REGION. THERE IS ALSO PLENTY
OF SHEAR PRESENT. SATELLITE SHOWS CLEARING OF THE LOW LEVEL STRATUS
THAT STUCK AROUND THIS MORNING. OUR EASTERN CWFA ACROSS SOUTH CENTRAL
KANSAS IS EXPECTED TO HAVE THE MOST SIGNIFICANT TORNADO THREAT AS THIS
REGION IS NEAR THE TRIPLE POINT, HIGHER DEWPOINTS, AND BACKING SURFACE
WINDS. BASED OFF AFOREMENTIONED RADAR TRENDS, THERE IS STILL A THREAT
FURTHER WEST FOR HAIL AND MORE ISOLATED WEAKER TORNADOES. THE 18Z KDDC
RAOB SHOWS A STOUT EML IS STILL PRESENT, HOWEVER, THIS SHOULD QUICKLY
ERODE THIS AFTERNOON. STEEP LAPS RATES ABOVE THE EML WILL CONTRIBUTE
TO SIGNIFICANT CAPE FORMATION. SHORT TERM GRID MODIFICATIONS WERE MADE
TO ADJUST TO RECENT TRENDS. AFTER THE CELLS MOVE OUT LATE THIS EVENING,
WRAP AROUND PRECIPITATION WILL SPREAD ACROSS THE REGION. DID INCREASE
POPS TO THE NW DURING THE OVERNIGHT PERIOD AS 12Z DATA IS A BIT MORE
LIBERAL WITH QPF. 12Z GUIDANCE STILL SUPPORTS 30-35 KNOT SURFACE WINDS
IN THE WAKE OF THE CYCLONE, HOWEVER, WILL NOT ISSUE AN ADVISORY NOW
IN ORDER TO AVOID CONFUSION OF TWO PRODUCTS OUT SIMULTANEOUSLY. IT LOOKS
LIKELY THAT A HIGH END WIND ADVISORY WILL COME INTO FRUITION TOMORROW.
WRAP AROUND PRECIPITATION WILL CLEAR THE REGION BETWEEN 18Z AND 00Z
TOMORROW. ONLY MINOR MODIFICATIONS WEDNESDAY AND THURSDAY TO TEMPERATURE
AND OTHER GRIDS. -SUGDEN

DAYS 3-7...

THE PRESSING CURRENT WARNING SITUATION WILL LIMIT THE DEPTH AND
DETAIL OF THIS DISCUSSION.  NOT MUCH WAS CHANGED IN THE EXISTING
GRIDS, AS THEY LOOK IN LINE THE THE ECMWF MODEL GUIDANCE, AND TO A
LESSER EXTENT WITH THE GFS MODEL.  THERE IS STILL A STRONG WAVE
CUTTING ACROSS THE NORTHERN PLAINS AS IT WEAKENS FRIDAY, SO THE 20
POPS FRIDAY AFTERNOON AND EVENING SEEM APPROPRIATE ACROSS OUR
NORTHERN 2 COUNTIES. ALSO FOR MONDAY (MEMORIAL DAY) NOW, THERE COULD
BE A DRY LINE SITUATION (SIMILAR TO TODAY) SET UP, WITH A SURFACE
LOW OVER SOUTHEAST COLORADO MOVING INTO WESTERN KANSAS.  BOTH THE
GFS AND ECMWF MODEL SHOW NARROW BANDS OF PRECIPITATION ACROSS OUR
CWA MONDAY AFTERNOON AND EVENING.  HAVE ONLY BUMPED POPS UP TO 14
PERCENT FOR NOW, AND WILL LET LATER SHIFTS DECIDE IF ANY HIGHER POPS
ARE NEEDED.  I WOULD HATE TO SPOIL HOLIDAY CAMPERS/TRAVELERS AT THIS
TIME.  NEXT WEDNESDAY, DAY 8, SEEMS A SIMILAR SITUATION TO THIS NEXT
FRIDAY, WITH AN UPPER WAVE SLIDING THROUGH THE NORTHERN PLAINS AND
DRAGGING A LOBE OF UPPER INSTABILITY THROUGH NORTH CENTRAL KANSAS.
HAVE PLACED 18 PERCENT POPS IN OUR NORTHERN 6 COUNTIES AND WENT WITH
TRW- FOR PRECIP TYPE WEDNESDAY.  TEMPERATURES WILL STAY THE SAME,
BASICALLY WARM FROM MONDAY ONWARD.

&&

.AVIATION...

THE STRATUS CLOUDS HAVE BEEN QUICKLY ERODING AS WARM AIR INVADES
FROM THE SOUTH.  THERE WILL BE STRONG AND VARYING WINDS NEAR ANY
THUNDERSTORM AS IT APPROACHES A TAF SITE.  SINCE IT DIFFICULT TO PIN
DOWN THE TIME A STORM WILL HIT A TAF SITE, WENT WITH MY BEST GUESS
ON TIMING, BASICALLY FROM 23Z-03Z.  AFTER 03Z, CONVECTION WILL HAVE
MOVED EAST OF OUR FORECAST AREA AND VFR CONDITIONS ARE EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  58  66  47  74 /  50  60  10   0
GCK  56  65  46  75 /  40  70  10   0
EHA  54  70  46  84 /  20  10   0   0
LBL  56  71  47  80 /  30  20   0   0
HYS  57  63  47  71 /  80  70  10   0
P28  61  72  52  74 /  80  30  10   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN36/12/12
Hazardous weather outlook, May 24, 9:27 AM CDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
927 AM CDT TUE MAY 24 2011

KSZ030-031-043>046-061>066-074>081-084>090-251000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
927 AM CDT TUE MAY 24 2011 /827 AM MDT TUE MAY 24 2011/

...HIGH RISK FOR TORNADOES AND LARGE HAIL THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SIGNIFICANT CHANCE FOR STRONG STORMS WITH HAIL UP TO
TENNIS-BALL SIZE OR LARGER, AND FOR DANGEROUS TORNADOES, AFTER 4
PM CDT TODAY, EAST OF A LINE FROM WAKEENEY TO DODGE CITY TO
ASHLAND. THIS HIGH RISK AREA WILL SHIFT SLIGHTLY EASTWARD DURING
THE LATE AFTERNOON, TO EAST OF A LINE FROM HAYS TO KINSLEY TO
COLDWATER.

AS A SURFACE LOW ADVANCES EAST THROUGH SOUTHWEST KANSAS, A DRY
LINE WILL PLUNGE EAST INTO CENTRAL KANSAS THIS AFTERNOON, STRONG
SOUTHEAST WINDS WILL SHIFT MORE EAST-SOUTHEAST AHEAD OF THE DRY
LINE, INCREASING THE DANGER OF SEVERE STORMS AND TORNADO
FORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE EARLY WEDNESDAY AS AN
UPPER LEVEL LOW SLOWLY MOVES EAST ACROSS WESTERN KANSAS. THE MAIN
HAZARD FOR THESE STORMS ON WEDNESDAY WILL BE CLOUD TO GROUND
LIGHTNING. IN ADDITION STRONG NORTHWESTERLY TO NORTHERLY WINDS
WITH GUSTS TO 45 MPH WILL BE POSSIBLE WEDNESDAY MORNING THROUGH
EARLY WEDNESDAY EVENING.

ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON THROUGH
EARLY FRIDAY EVENING NEAR INTERSTATE 70. THESE STORMS ARE NOT
EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE REQUIRED AFTER 4 PM CDT EAST OF A LINE FROM
WAKEENEY TO DODGE CITY TO ASHLAND LINE.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

12

In the hours before

Local storm report, May 24, 4:13 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
413 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     FUNNEL CLOUD     KALVESTA                38.05N 100.28W
05/24/2011                   FINNEY             KS   PUBLIC

            THE FUNNEL CLOUD WAS REPORTED 3 TO 4 MILES MILES WEST OF
            KALVESTA.

&&

MRUSSELL
Local storm report, May 24, 4:22 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
422 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HAIL             3 W COATS               37.51N 98.88W
05/24/2011  E1.75 INCH       PRATT              KS   EMERGENCY MNGR

&&

BURKE
Local storm report, May 24, 4:31 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
431 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TSTM WND GST     4 SW PRATT              37.61N 98.79W
05/24/2011  E80 MPH          PRATT              KS   EMERGENCY MNGR

            ESTIMATED BY AN EXPERIENCE STORM SPOTTER.

&&

BURKE
Local storm report, May 24, 4:33 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
433 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             5 SSW PENDENNIS         38.59N 100.38W
05/24/2011  E1.00 INCH       LANE               KS   PUBLIC

&&

MB
Local storm report, May 24, 4:38 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
438 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             5 W ST. JOHN            38.00N 98.85W
05/24/2011  E2.75 INCH       STAFFORD           KS   PUBLIC

            THIS REPORT BY THE PUBLIC WAS HEARD OVER THE POLICE
            SCANNER.

&&

BURKE
Special weather statement, May 24, 4:55 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
455 PM CDT TUE MAY 24 2011

KSZ043-242245-
SCOTT-
455 PM CDT TUE MAY 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SCOTT COUNTY...

AT 453 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SCOTT CITY...MOVING NORTH AT 40 MPH.

WINDS AROUND 55 MPH ARE POSSIBLE WITH THIS STORM.

RESIDENTS IN NORTHERN SCOTT COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3870 10110 3870 10069 3838 10071 3842 10113
      3870 10114 3871 10113 3871 10111
TIME...MOT...LOC 2155Z 196DEG 35KT 3853 10083

AWJ

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:05 PM CDTSpecial Weather StatementDDCClark40 min
May 24, 3:21 AM CDTSevere Thunderstorm WarningDDCScott39 min
May 24, 3:59 AM CDTSevere Thunderstorm WarningDDCLane, Scott61 min
May 24, 4:18 AM CDTSpecial Weather StatementDDCScott42 min
May 24, 5:00 AM CDTSevere Thunderstorm WarningDDCLane, Scott45 min
May 24, 5:33 AM CDTSpecial Weather StatementDDCTrego42 min
May 24, 5:38 AM CDTSevere Thunderstorm WarningDDCLane, Ness52 min
May 24, 6:22 AM CDTSevere Thunderstorm WarningDDCEllis38 min
May 24, 6:23 AM CDTSpecial Weather StatementDDCTrego52 min
May 24, 6:29 AM CDTSevere Thunderstorm WarningDDCEllis, Ness, Pawnee, Rush, Trego46 min
May 24, 6:57 AM CDTSevere Thunderstorm WarningDDCEllis30 min
May 24, 7:20 AM CDTSpecial Weather StatementDDCRush40 min
May 24, 1:03 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens42 min
May 24, 1:45 PM CDTSevere Thunderstorm WarningDDCStevens45 min
May 24, 2:08 PM CDTTornado WarningDDCGrant, Haskell, Seward, Stevens37 min
May 24, 2:13 PM CDTSevere Thunderstorm WarningDDCMorton39 min
May 24, 2:17 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell43 min
May 24, 2:30 PM CDTTornado WarningDDCGrant, Haskell45 min
May 24, 2:35 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Haskell40 min
May 24, 2:40 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens50 min
May 24, 3:00 PM CDTSpecial Weather StatementDDCHamilton45 min
May 24, 3:10 PM CDTSevere Thunderstorm WarningDDCGrant, Morton, Stevens32 min
May 24, 3:13 PM CDTSevere Thunderstorm WarningDDCFinney, Gray47 min
May 24, 3:29 PM CDTSevere Thunderstorm WarningDDCFinney, Gray46 min
May 24, 3:34 PM CDTTornado WarningDDCFinney, Gray41 min
May 24, 3:40 PM CDTSpecial Weather StatementDDCHamilton50 min
May 24, 3:44 PM CDTSevere Thunderstorm WarningDDCBarber46 min
May 24, 3:47 PM CDTSevere Thunderstorm WarningDDCFinney, Lane43 min
May 24, 4:03 PM CDTTornado WarningDDCFinney, Hodgeman, Lane, Ness27 min
May 24, 4:14 PM CDTSevere Thunderstorm WarningDDCLane, Ness21 min
May 24, 4:16 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt29 min
May 24, 4:21 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford39 min
May 24, 4:29 PM CDTTornado WarningDDCHodgeman, Ness31 min
May 24, 4:31 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush44 min
May 24, 4:51 PM CDTTornado WarningDDCPawnee, Rush39 min
May 24, 4:55 PM CDTSpecial Weather StatementDDCScott50 min
May 24, 4:58 PM CDTSevere Thunderstorm WarningDDCStafford32 min
May 24, 5:06 PM CDTTornado WarningDDCStafford24 min
May 24, 5:20 PM CDTSevere Thunderstorm WarningDDCNess, Rush, Trego28 min
May 24, 5:27 PM CDTTornado WarningDDCEllis, Rush33 min
May 24, 5:32 PM CDTTornado WarningDDCPawnee, Rush22 min
May 24, 5:39 PM CDTTornado WarningDDCNess, Pawnee, Rush51 min
May 24, 5:49 PM CDTSevere Thunderstorm WarningDDCEllis, Rush15 min
May 24, 5:58 PM CDTTornado WarningDDCEllis, Rush16 min
May 24, 6:01 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa, Pratt, Stafford32 min
May 24, 6:02 PM CDTHigh Wind WarningDDCClark, Comanche, Edwards, Ford, Hodgeman, Kiowa3 hr
May 24, 6:06 PM CDTTornado WarningDDCPawnee, Rush24 min
May 24, 6:33 PM CDTSevere Thunderstorm WarningDDCEllis, Pawnee, Rush20 min
May 24, 6:38 PM CDTTornado WarningDDCPawnee18 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.